# SDR USAA990126

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 652981854
- Condition: Corroded
- Location: Bs 350
- Part time: 39,281 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A CORROSION AREA A NUTPLATE HOLE BS 350 LBL 64 SUPPORT ANGLE.  REPAIRED PER SRM 51-00-00 AND BOEING DRAWING 65-29818.  (M)
